Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6530
Title: Integral and differential operators for a class of linear partial differential equations
Authors: Kreyszig, Erwin
Issue Date: 1975
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Erwin Kreyszig, "Integral and differential operators for a class of linear partial differential equations", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 7 (1975), pp. 137-142.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
7 (1975)
Abstract: 
In questa nota si ottengono degli operatori integrali e differenziali
per la rappresentazione di soluzioni di equazioni differenziali alle
derivate del tipo
\[
U_{zz^{*}}+p[\frac{h^{'}(z)k^{'}(z^{*})}{h(z)+k(z^{*})]^{2}}u=0,
\]
che includono diverse equazioni di interesse applicativo, ad esempio,
in connessione con l'equazione d'onda.

In this paper we shall obtain integral and differential operators
for rapresenting solutions of partial differential equations of the
form
\[
U_{zz^{*}}+p[\frac{h^{'}(z)k^{'}(z^{*})}{h(z)+k(z^{*})]^{2}}u=0,
\]
which include variuous equations that are of practical interest,
for instance, in connection with the wave equation.
Type: Article
URI: http://hdl.handle.net/10077/6530
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.07 (1975)

Files in This Item:
File Description SizeFormat
KreyszigRendMat07.pdf376.8 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

467
checked on Jul 6, 2022

Download(s)

249
checked on Jul 6, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.